# SDR CALA9800725

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14024
- Make and model: Boeing 747238B
- Aircraft serial: 20534
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: 1903925
- Condition: Failed
- Location: Number 1
- Part time: 23,608 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, NUMBER ONE CADC FAILED CAPTAINS FD AND MACH INDICATOR HAD WARNING FLAGS AND NO WIND READ OUT ON INS 1 AND 3.  AIR RETURNED.  REMOVED AND REPLACED NUMBER 1 CADC PER MM 34-12-01 AND PERFORMED STATIC LEAK TEST.
